Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Birkhoff sum fluctuations in substitution dynamical systems

Title
Birkhoff sum fluctuations in substitution dynamical systems
Authors
Elliot PaquetteSON, YOUNGHWAN
Date Issued
Jul-2019
Publisher
CAMBRIDGE UNIV PRESS
Abstract
We consider the deviation of Birkhoff sums along fixed orbits of substitution dynamical systems. We show distributional convergence for the Birkhoff sums of eigen functions of the substitution matrix. For non-coboundary eigen functions with eigen value of modulus 1, we obtain a central limit theorem. For other eigen functions, we show convergence to distributions supported on Cantor sets. We also give a new criterion for such an eigen function to be a coboundary, as well as a new characterization of substitution dynamical systems with bounded discrepancy.
URI
http://oasis.postech.ac.kr/handle/2014.oak/94693
ISSN
0143-3857
Article Type
Article
Citation
ERGODIC THEORY AND DYNAMICAL SYSTEMS, vol. 39, page. 1971 - 2005, 2019-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 SON, YOUNGHWAN
Dept of Mathematics
Read more

Views & Downloads

Browse